Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 36, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at May 29, 2022, 10:46 PM CDT for Grand Forks County, North Dakota; Marshall County, Polk County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2022, 10:46 PM CDT (03:46 UTC)
- Expired
- May 29, 2022, 11:17 PM CDT
- In force
- 31 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 70 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 3.8 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
140
WUUS53 KFGF 300346
SVRFGF
MNC089-119-NDC035-300445-
/O.NEW.KFGF.SV.W.0036.220530T0346Z-220530T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1046 PM CDT Sun May 29 2022
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southwestern Marshall County in northwestern Minnesota...
Northwestern Polk County in northwestern Minnesota...
Northeastern Grand Forks County in northeastern North Dakota...
* Until 1145 PM CDT.
* At 1046 PM CDT, a severe thunderstorm was located over Gilby, or 20
miles northwest of Grand Forks, moving east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Mekinock around 1050 PM CDT.
Other locations in the path of this severe thunderstorm include
Poland, Manvel, Oslo, Alvarado, Tabor and March.
This includes Interstate 29 between mile markers 145 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4799 9680 4797 9749 4815 9753 4820 9725
4819 9714 4822 9714 4821 9712 4822 9712
4826 9686
TIME...MOT...LOC 0346Z 261DEG 17KT 4807 9742
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
TG1 follow-up statement
447
WWUS53 KFGF 300417
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1117 PM CDT Sun May 29 2022
MNC089-119-NDC035-300426-
/O.CAN.KFGF.SV.W.0036.000000T0000Z-220530T0445Z/
Marshall MN-Polk MN-Grand Forks ND-
1117 PM CDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARSHALL...
NORTHWESTERN POLK AND NORTHEASTERN GRAND FORKS COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4799 9680 4797 9749 4815 9753 4820 9725
4819 9714 4822 9714 4821 9712 4822 9712
4826 9686
TIME...MOT...LOC 0416Z 261DEG 17KT 4809 9720
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 8:39 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 29, 8:39 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 839 PM CDT Sun May 29 2022 .UPDATE... Issued at 837 PM CDT Sun May 29 2022 Isolated storms continue to fire in northeastern North Dakota as well as far northwest MN (western Polk County). Most of the activity is on the cool side of the boundary across northeastern ND. With loss of heating and no development across the south, will cancel the watch from Griggs over to Hubbard counties. Re-issuance may be needed late tonight for west central MN as activity in the central plains propagates northeast. UPDATE Issued at 629 PM CDT Sun May 29 2022 Most convective activity is developing over northwest MN. There are to prominent boundary showing up on radar...one along a line from Crookston to Moorhead and the other from Thompson to Hillsboro, with the two intersecting near Shelly. The eastern boundary is sparking thunderstorms that are moving northeastward into NW MN. So far the latest storm development is sub-severe but some nickel sized hail is possible with these storms. .SHORT TERM...(This evening through Monday night) Issued at 250 PM CDT Sun May 29 2022 Convective timing and strength remain the main challenges during a very active period. Elevated thunderstorms along a mid level frontal boundary in west central MN have fizzled, with a little bit of a break in storms expected through mid-afternoon. Water vapor loop shows the main cut off low still rotating over the Rockies, with a few lead shortwaves in the southwesterly flow ahead of low over the Plains. One such weak shortwave has been lifting through SD towards our southern counties. This shortwave will be entering our area in the next few hours as the cap erodes and peak heating arrives, which should set off thunderstorm development along the trough axis approaching the Red River. Effective bulk shear is pretty weak with both meso analysis and short range models showing around 20 kts. The boundaries are also pretty weak other than providing some low level vorticity. At this point, think supercell potential is not very high over our area but we could see some multicell/pulsing severe storms at times through late afternoon and early evening. The convection that develops over our area this evening will start to move northeastward and lose its punch as we move into the overnight. There is a strong 850mb jet pushing into the region, but most models show the nose of the jet more over central/eastern MN and into WI. Our southeastern counties could get some blow off rain and lightning from that activity, but the strongest updraft helicity tracks stay closer to the Twin Cities, which fits the jet. The lingering rain and cloud cover into Monday morning could have an impact on destabilization later in the day, but exactly how remains to be seen. The cut off upper low will be ejecting into the Dakotas by tomorrow, with plenty of upper forcing across the Northern Plains and strong deep layer bulk shear. There is still some uncertainty with destabilization, but think there will be at least some breaks in the clouds and some CAPE values over 2000 J/kg by tomorrow afternoon. With deep layer bulk shear in the 40-50 kt range and the upper low approaching the area, some pretty strong storms are expected and the SPC outlook has been upgraded to moderate. Some of the CAMs show most of the discrete convection developing to our south and more of a QLCS pattern as the storms move north. However, given uncertainty in how conditions will play out overnight and recent CAM performance, exact storm mode is probably not very predictable. Do expect convection to push north- northeastward through the afternoon and evening as the upper low comes out, then shift eastward Monday night as the system pushes into the Lake of the Woods area. There will be a risk of heavy rain throughout the day on Monday and into Monday night, with some flash or areal flooding not out of the question if we get storms training over areas that receive a lot of rain tonight. .LONG TERM...(Tuesday through Sunday) Issued at 250 PM CDT Sun May 29 2022 As the system moves out on Monday, some isolated showers could linger into Tuesday morning. Not expecting the severe threat to last as long, but there could be some thunder. This system moving out will usher in higher winds Tuesday and Wednesday. Tuesday looks to feature sustained winds 15 to 25 MPH, with gusts up to 40 MPH possible, mainly in the Devils Lake Basin. Wednesday looks to be slightly tamer in guidance, with sustained winds of 15 to 20 MPH and gusts up to 30 MPH. Another effect of the system's exit is cooler air funneling into the area. Expect below normal temperatures for the extended period. Highs will remain pretty stable in the 60s through Sunday. We will enter more zonal flow mid week this week, which could allow some systems to progress through the area. However, guidance is mostly dry right now. The systems projected in guidance look to be in the southern red river valley, and not big rain makers. We will continue to monitor these systems as guidance comes to a more conclusive answer. && .SHORT TERM...(This evening through Monday night) Issued at 250 PM CDT Sun May 29 2022 Convective timing and strength remain the main challenges during a very active period. Elevated thunderstorms along a mid level frontal boundary in west central MN have fizzled, with a little bit of a break in storms expected through mid-afternoon. Water vapor loop shows the main cut off low still rotating over the Rockies, with a few lead shortwaves in the southwesterly flow ahead of low over the Plains. One such weak shortwave has been lifting through SD towards our southern counties. This shortwave will be entering our area in the next few hours as the cap erodes and peak heating arrives, which should set off thunderstorm development along the trough axis approaching the Red River. Effective bulk shear is pretty weak with both meso analysis and short range models showing around 20 kts. The boundaries are also pretty weak other than providing some low level vorticity. At this point, think supercell potential is not very high over our area but we could see some multicell/pulsing severe storms at times through late afternoon and early evening. The convection that develops over our area this evening will start to move northeastward and lose its punch as we move into the overnight. There is a strong 850mb jet pushing into the region, but most models show the nose of the jet more over central/eastern MN and into WI. Our southeastern counties could get some blow off rain and lightning from that activity, but the strongest updraft helicity tracks stay closer to the Twin Cities, which fits the jet. The lingering rain and cloud cover into Monday morning could have an impact on destabilization later in the day, but exactly how remains to be seen. The cut off upper low will be ejecting into the Dakotas by tomorrow, with plenty of upper forcing across the Northern Plains and strong deep layer bulk shear. There is still some uncertainty with destabilization, but think there will be at least some breaks in the clouds and some CAPE values over 2000 J/kg by tomorrow afternoon. With deep layer bulk shear in the 40-50 kt range and the upper low approaching the area, some pretty strong storms are expected and the SPC outlook has been upgraded to moderate. Some of the CAMs show most of the discrete convection developing to our south and more of a QLCS pattern as the storms move north. However, given uncertainty in how conditions will play out overnight and recent CAM performance, exact storm mode is probably not very predictable. Do expect convection to push north- northeastward through the afternoon and evening as the upper low comes out, then shift eastward Monday night as the system pushes into the Lake of the Woods area. There will be a risk of heavy rain throughout the day on Monday and into Monday night, with some flash or areal flooding not out of the question if we get storms training over areas that receive a lot of rain tonight. .LONG TERM...(Tuesday through Sunday) Issued at 250 PM CDT Sun May 29 2022 As the system moves out on Monday, some isolated showers could linger into Tuesday morning. Not expecting the severe threat to last as long, but there could be some thunder. This system moving out will usher in higher winds Tuesday and Wednesday. Tuesday looks to feature sustained winds 15 to 25 MPH, with gusts up to 40 MPH possible, mainly in the Devils Lake Basin. Wednesday looks to be slightly tamer in guidance, with sustained winds of 15 to 20 MPH and gusts up to 30 MPH. Another effect of the system's exit is cooler air funneling into the area. Expect below normal temperatures for the extended period. Highs will remain pretty stable in the 60s through Sunday. We will enter more zonal flow mid week this week, which could allow some systems to progress through the area. However, guidance is mostly dry right now. The systems projected in guidance look to be in the southern red river valley, and not big rain makers. We will continue to monitor these systems as guidance comes to a more conclusive answer. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 629 PM CDT Sun May 29 2022 TVF will continue to have VCTS and on-station storms through 02Z as storms develop along a boundary stretched from CKN to FAR. GFK should see a temporary wind shift as an out flow boundary moves through around 00Z, and should return to its predominant SE flow by 02Z. Elsewhere, so far VFR but each site other than DVL has potential to see more TS development especially along the boundaries moving vcnty of the Red River. More widespread severe expected on Memorials Day. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...Speicher SHORT TERM...JR LONG TERM...AK AVIATION...Speicher
Hazardous weather outlook, May 29, 8:44 PM CDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 844 PM CDT Sun May 29 2022 MNZ001-004>009-013>017-NDZ007-008-015-016-026-027-054-310145- West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-East Polk- North Clearwater-South Beltrami-Cavalier-Pembina-Ramsey- Eastern Walsh-Nelson-Grand Forks-Western Walsh- 844 PM CDT Sun May 29 2022 This hazardous weather outlook is for portions of eastern North Dakota and northwest Minnesota. .DAY ONE...Tonight Scattered severe thunderstorms are possible across northeastern North Dakota and northwest Minnesota. The main hazards will be large hail up to ping pong ball size and wind gusts up to 50 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday The next chance for severe thunderstorms will be Monday afternoon and evening, with the potential for damaging winds up to 80 mph, large hail up to 2 inches in diameter, and an isolated tornado threat. Localized flash flooding may also be possible. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed. MNZ002-003-022>024-027>032-040-NDZ006-014-024-028>030-038-039-049- 052-053-310145- Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Towner-Benson-Eddy-Griggs-Steele-Traill-Barnes-Cass-Ransom- Sargent-Richland- 844 PM CDT Sun May 29 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Isolated thunderstorms are possible across southeastern North Dakota and west central Minnesota. The main hazards will be small hail and gusty winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday The next chance for severe thunderstorms will be Monday afternoon and evening, with the potential for damaging winds up to 80 mph, large hail up to 2 inches in diameter, and an isolated tornado threat. Localized flash flooding may also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Speicher
In the hours before
Special weather statement, May 29, 6:37 PM CDT, 4 hours 9 minutes before
Special Weather Statement National Weather Service Grand Forks ND 637 PM CDT Sun May 29 2022 MNZ006-009-300015- North Beltrami MN-Lake Of The Woods MN- 637 PM CDT Sun May 29 2022 ...A strong thunderstorm will impact portions of northeastern Beltrami and south central Lake of the Woods Counties through 715 PM CDT... At 637 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Oaks Corner, or 55 miles southeast of Roseau, moving northeast at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of northeastern Beltrami and south central Lake of the Woods Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for north central Minnesota. && LAT...LON 4827 9489 4838 9496 4857 9476 4834 9450 TIME...MOT...LOC 2337Z 226DEG 21KT 4834 9482 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Perroux/TG
Special weather statement, May 29, 6:52 PM CDT, 3 hours 54 minutes before
Special Weather Statement National Weather Service Grand Forks ND 652 PM CDT Sun May 29 2022 NDZ026-027-300030- Nelson ND-Grand Forks ND- 652 PM CDT Sun May 29 2022 ...A strong thunderstorm will impact portions of west central Grand Forks and eastern Nelson Counties through 730 PM CDT... At 652 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles north of McVille, or 37 miles southeast of Devils Lake, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Michigan around 710 PM CDT. Petersburg around 715 PM CDT. Niagara around 720 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northeastern North Dakota. && LAT...LON 4776 9812 4780 9829 4810 9808 4797 9777 TIME...MOT...LOC 2352Z 214DEG 28KT 4788 9814 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Perroux
Special weather statement, May 29, 7:06 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
706 PM CDT Sun May 29 2022
MNZ008-300045-
East Marshall MN-
706 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of northeastern
Marshall County through 745 PM CDT...
At 706 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Holt, or 16 miles northeast of Thief River Falls,
moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Marshall County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Minnesota.
&&
LAT...LON 4830 9594 4831 9609 4854 9613 4853 9572
TIME...MOT...LOC 0006Z 190DEG 18KT 4833 9601
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TGSpecial weather statement, May 29, 7:48 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
748 PM CDT Sun May 29 2022
MNZ005-300130-
Roseau MN-
748 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of central Roseau
County through 830 PM CDT...
At 747 PM CDT, Doppler radar was tracking a strong thunderstorm near
Badger, or 15 miles southwest of Roseau, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Badger around 800 PM CDT.
Fox around 815 PM CDT.
Ross around 825 PM CDT.
Pinecreek around 830 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Minnesota.
&&
LAT...LON 4900 9567 4861 9597 4862 9611 4900 9608
TIME...MOT...LOC 0047Z 197DEG 18KT 4872 9602
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TGLocal storm report, May 29, 9:55 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
955 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 SW ORR 48.08N 97.69W
05/29/2022 M1.00 INCH GRAND FORKS ND PUBLIC
0915 PM HAIL MCCANNA 48.01N 97.71W
05/29/2022 M1.00 INCH GRAND FORKS ND PUBLIC
&&Local storm report, May 29, 10:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1010 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL MCCANNA 48.01N 97.71W
05/29/2022 E1.50 INCH GRAND FORKS ND PUBLIC
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:08 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 67 min |
| May 29, 8:47 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 58 min |
| May 29, 9:46 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 59 min |
| May 29, 10:01 PM CDT | Tornado Warning | FGF | Grand Forks | 44 min |
| May 30, 2:35 AM CDT | Flood Watch | FGF | Barnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more | 25 hr |
| May 30, 10:30 AM CDT | River Flood Warning | FGF | Cass | 5 days |
| May 30, 10:39 AM CDT | River Flood Warning | FGF | Walsh | 7 days |
| May 30, 10:41 AM CDT | River Flood Warning | FGF | Richland | 11 hr |
| May 30, 10:46 AM CDT | River Flood Warning | FGF | Richland | 10 days |
| May 29, 7:06 PM CDT | Special Weather Statement | FGF | Marshall | 39 min |
| May 29, 7:48 PM CDT | Special Weather Statement | FGF | Roseau | 42 min |
| May 30, 4:56 AM CDT | Special Weather Statement | FGF | Wadena | 49 min |
| May 30, 10:08 AM CDT | River Flood Warning | FGF | Clay | 7 days |
| May 30, 10:10 AM CDT | River Flood Warning | FGF | Polk | 6 days |
| May 30, 2:07 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 38 min |
| May 30, 2:38 PM CDT | Special Weather Statement | FGF | Otter Tail | 37 min |
| May 30, 3:11 PM CDT | Special Weather Statement | FGF | Becker | 34 min |
| May 30, 3:50 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 55 min |
| May 30, 4:06 PM CDT | Tornado Warning | FGF | Grant | 24 min |
| May 30, 4:26 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Grant, Otter Tail, Wadena, Wilkin | 49 min |
| May 30, 4:33 PM CDT | Tornado Warning | FGF | Otter Tail | 42 min |
| May 30, 5:00 PM CDT | Tornado Warning | FGF | Becker, Otter Tail | 26 min |
| May 30, 5:07 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 53 min |
| May 30, 5:19 PM CDT | Tornado Warning | FGF | Wadena | 25 min |
| May 30, 5:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| May 30, 6:01 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Lake of the Woods | 59 min |
| May 30, 6:30 PM CDT | River Flood Warning | FGF | Marshall | 6 days |
| May 30, 6:30 PM CDT | River Flood Warning | FGF | Marshall | 4 days |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.